MAUDE Adverse Event Report: SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT PEDICLE SCREW

SIGNUS MEDIZINTECHNIK GMBH DIPLOMAT PEDICLE SCREW
Model Number AB0321-75040
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Pedicle screw broken, this was removed during revision surgery.This incident was reported by the safety officer of the clinic without further information.It was very difficult to obtain informations about the event, as well as the patient's consent form for examination of the explant - screw head with upper part of the pedicle screw, the lower part remained in the patient.Infromations received 04-jul-2023.In total, the patient had been treated with 6 pedicle screws in may 2021, and the revision surgery was performed without any problems.The examinations revealed a product conforming to specifications with a permanent fracture.The possibility of screw fracture is well known in the market and mentioned in the ifu and in the patient information provided by signus as an undesirable side effect.We could not gain more patient-data and informations from the hospital.An undesirable side effect must not be reported in the eu.

Brand Name
DIPLOMAT PEDICLE SCREW
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
SIGNUS MEDIZINTECHNIK GMBH
industriestrasse 2
alzenau, 63755
GM  63755
Manufacturer (Section G)
PROCON MEDIZINTECHNIK GMBH
industriegebiet süd e 8
alzenau,
GM  
Manufacturer Contact
barbara peter
industriestrasse 2
alzenau, 63755
GM   63755
MDR Report Key18903834
Report Number1000615957-2024-00002
Device Sequence Number21116167
Product Code NKB
UDI-Device Identifier04047844019436
UDI-Public04047844019436
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151704
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAB0321-75040
Device Catalogue NumberAB0321-75040
Device Lot NumberBA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date03/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale